# SDR USAA960791

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11300
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: D31108001
- Condition: Cracked
- Location: Bs 14911
- Part time: 15,933 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND TWO 3 INCH CRACKS AND 2 .75 INCH CRACKS (LT AND RT SIDES) CENTER PRESSURE BULKHEAD STATION 14911 AT STATION NR 11 (LHS) AND AT STATION NR 64 (RHS).  ROUTED OUT CRACKS IN THE FRAME AND INSTALLED SHIMS AND NEW FABRICATED ANGLES PER EA NR 34172.  (M)
